# SDR 2006UALA01827

- Difficulty date: September 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 56,389 hours, 33,146 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND 3-8 INCH CRACK ON RIGHT HORIZ STAB LEADING EDGE APPROX 6FT FROM INBD SIDE.  MAJOR REPAIR: REPAIRED RIGHT HORIZONTAL STAB LEADING EDGE PER SRM 55-10-01.
